Existence of Oscillatory Solutions of Second Order Delay Differential Equations with Distributed Deviating Arguments
Youjun Liu,
Jianwen Zhang and
Jurang Yan
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
Under weaker hypothesis, we use the Schauder-Tychonoff theorem to obtain new sufficient condition for the global existence of oscillatory solutions for forced second order nonlinear delay differential equations with distributed deviating arguments.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/731021.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/731021.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:731021
DOI: 10.1155/2013/731021
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().